MAUDE Adverse Event Report: WESTMED LLC HYPERINFLATION; DISPOSABLE HYPERINFLATION SYSTEM, 1/2L BREATHING BAG (LATEX FREE), 7' O2 AND MAN

WESTMED LLC HYPERINFLATION; DISPOSABLE HYPERINFLATION SYSTEM, 1/2L BREATHING BAG (LATEX FREE), 7' O2 AND MAN
Model Number 7-N7905-I-MAN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manometers within the disposable hyperinflation system have become dysfunctional.The result required the clinician to switch bags and caused a delay in ventilation.
 
Event or Problem Description
The manometers within our disposable hyperinflation system have become dysfunctional. possible delay in ventilation.
 
Additional Manufacturer Narrative
The manometers within the disposable hyperinflation system have become dysfunctional.The result required the clinician to switch bags and caused a delay in ventilation.No images or returned product.However, the complaint filed has occurred from the same customer previously, and this issue of the broke manometers has occurred before (as stated in the email).Complaint not confirmed.This issue since the last complaint has been corrected and new drawings have been in place to prevent this issue.Per the dhr, no manometers were pulled during inspection.During sample testing all samples passed as well as the visual & functional inspection.No nc's attached.There are 29 units available from this lot.However, 11 units have been returned for a separate complaint/issue (old product that has since been updated).For the hyperinflation system fmean-20020e was referenced.In section 010, on page 14, third line up from the next section, it states "damaged components", "failed product with final user", "damaged components during the transportation" or "damaged components during the storage", "check by damaged components during the receiving.Inspect the components during the incoming inspection with the proper documents", s=7, o=1, d=4, rpn=28, rc=1.Likely causation was that the product was damaged in transit.Product passed inspections during production.
 
Event or Problem Description
 
Event or Problem Description
The manometers within our disposable hyperinflation system have become dysfunctional.Possible delay in ventilation.
 
Additional Manufacturer Narrative
The manometers within the disposable hyperinflation system have become dysfunctional.The result required the clinician to switch bags and caused a delay in ventilation.No images or returned product.However, the complaint filed has occurred from the same customer previously, and this issue of the broke manometers has occurred before (as stated in the email).Complaint not confirmed.This issue since the last complaint has been corrected and new drawings have been in place to prevent this issue.Per the dhr, no manometers were pulled during inspection.During sample testing all samples passed as well as the visual & functional inspection.No nc's attached.There are (b)(4) units available from this lot.However, 11 units have been returned for a separate complaint/issue (old product that has since been updated).For the hyperinflation system fmean-20020e was referenced.In section 010, on page 14, third line up from the next section, it states "damaged components", "failed product with final user", "damaged components during the transportation" or "damaged components during the storage", "check by damaged components during the receiving.Inspect the components during the incoming inspection with the proper documents", s=7, o=1, d=4, rpn=28, rc=1.Likely causation was that the product was damaged in transit.Product passed inspections during production.**udi related data quality updates only**.

Brand Name
HYPERINFLATION
Common Device Name
DISPOSABLE HYPERINFLATION SYSTEM, 1/2L BREATHING BAG (LATEX FREE), 7' O2 AND MAN
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17935688
Report Number2028807-2023-00027
Device Sequence Number3430251
Product Code BZR
UDI-Device Identifier10709078011488
UDI-Public(01)10709078011488(10)404650
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7-N7905-I-MAN
Device Catalogue NumberN/A
Device Lot Number404650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer09/12/2023
09/12/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date12/21/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown